How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26861
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

dimenhidrinato - I have the side effects. dry mouth, tired

Resolved Question:

dimenhidrinato - I have the side effects. dry mouth, tired etc am in argentina. the ambulance came and said just to drink water and then left. Im still experiencing the symptoms 1/2 hour later. took one tablet. got them for nausea in peru. I have antiboitics for salmonella.
Submitted: 5 years ago.
Category: Health
Expert:  Dr. Chip replied 5 years ago.
Sorry, but could you please tell me what information you need?
Customer: replied 5 years ago.

If I am in any danger

 

Expert:  Dr. Chip replied 5 years ago.
From the medication?
Customer: replied 5 years ago.
yes
Expert:  Dr. Chip replied 5 years ago.
No, I see no reason why. The dry mouth, if you're drinking plenty of fluids, is just a side effect and not because you're dehydrated. The effects should be over with in about six hours.
Customer: replied 5 years ago.
I felt like I was high as a kite in the beginning .I'm extremely drowsy. Is it ok to go to sleep? Also I have to take my antibiotics(cipraflaxacino) for the salmonella now, is this ok?
Expert:  Dr. Chip replied 5 years ago.
OK to take the antibiotics and to sleep--you haven't overdosed on the medication
Dr. Chip and 4 other Health Specialists are ready to help you

Related Health Questions